MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561233
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Imdrf device code a050702 captures the reportable event of snare loop unable to cut.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used in the colon to remove an 8-mm polyp during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, the snare would not heat up.There was no cautery to cut through the polyp.The machine was checked, it was on and everything was connected properly.There were no visible problem noted with the cautery pin.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Imdrf device code a050702 captures the reportable event of snare loop unable to cut.Block h11: investigation result the returned captivator snare was analyzed, and a visual evaluation noted that the working length and wire were kinked at proximal section (strain relief).Electrical and continuity testing was performed, and the device was found within specification.Finally, the device was tested with the erbe, as a result, the erbe shows no problem supplying the energy to the snare.No other problems with the device were noted.The reported event of device failure to deliver energy and loop unable to cut was not confirmed.It was found that the working length and wire were kinked at proximal section (strain relief).These reported failures likely occurred due to the manner as in which the device was handled and manipulated.Excessive manipulation of the device care could have induced the defects found.Additionally, since the device cannot be functionally tested under anatomical or procedural conditions, the most probable root cause of this complaint is classified as no problem detected.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used in the colon to remove an 8-mm polyp during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, the snare would not heat up.There was no cautery to cut through the polyp.The machine was checked, it was on and everything was connected properly.There were no visible problem noted with the cautery pin.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23423972
Report Number3005099803-2025-05610
Device Sequence Number9536424
Product Code FDI
UDI-Device Identifier08714729861348
UDI-Public(01)08714729861348(17)280312(10)36066455
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561233
Device Catalogue Number50297
Device Lot Number0036066455
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown